Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 178159, 15 pages
Research Article

Double-Framed Soft Sets with Applications in BCK/BCI-Algebras

1Department of Mathematics Education and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Department of Mathematics Education, Dongguk University, Seoul 100-715, Republic of Korea

Received 26 August 2012; Revised 23 October 2012; Accepted 23 October 2012

Academic Editor: Morteza Rafei

Copyright © 2012 Young Bae Jun and Sun Shin Ahn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun and Sun Shin Ahn, “Double-Framed Soft Sets with Applications in BCK/BCI-Algebras,” Journal of Applied Mathematics, vol. 2012, Article ID 178159, 15 pages, 2012. doi:10.1155/2012/178159